# SDR USAA2009092992660

- Difficulty date: September 28, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 62,865 hours, 27,880 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0181
- Condition: Split
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 415 - PHX - EMERGENCY LANDING - GREEN HYDRAULIC SYSTEM FAILED ON CLIMB INCLUDING LOSS OF FLUID.  MAINTENANCE REMOVED AND REPLACED LT MAIN LANDING GEAR DOOR ACTUATOR FLEX LINE WHICH WAS FOUND SPLIT.
